# SDR AALA20150909004

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 5,855 hours, 1,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 055075
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13WL EPSU FAILED A CHECK EMER LIGHTS OPERATIONAL TEST.  ACFT WAS GNDED.  REPLACED FIN NR 13WL EMER LIGHTING BATTERY PACK IAW AMM 33-51-38.
